# SDR DALA2022020400727

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 SEAT TRACK - WORN SIGN FOUND AROUND THE SEAT TRACK SCREW HOLE AT STA933, LBL88.5. CORRECTIVE ACTION: DAMAGED SECTION REPAIRED MADE FROM BAC1520- 2193[DA] AND NEW SPLICE MADE PER B767-300 SRM53-00. (2108866)
